MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; CATHETER, CONDUCTION, ANESTHETIC

TELEFLEX INCORPORATED ARROW; CATHETER, CONDUCTION, ANESTHETIC
Model Number IPN046629
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
Patient was positioned to remove epidural catheter.Resistance was met.Patient repositioned, mild resistance met as catheter was removed, felt a snap and catheter came out without tip intact.

Brand Name
ARROW
Common Device Name
CATHETER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key9309471
Report Number9309471
Device Sequence Number2373911
Product Code BSO
UDI-Device Identifier50801902013694
UDI-Public(01)50801902013694
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2019
Report Date (Section F) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN046629
Device Catalogue NumberSJ-05501
Device Lot Number23F19E0341
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer11/12/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight117
Date Report Sent to FDA10/18/2019